MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SUCTION AND COAG.CANNULA, L.30 CM

KARL STORZ SE & CO. KG SUCTION AND COAG.CANNULA, L.30 CM
Model Number 37270DL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Unintended Radiation Exposure (4565); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the surgeon was using the electrode probe to push down the fibroid.It was then the surgeon realized that the tip of the instrument was missing.It was agreed upon to shoot x-ray to determine whether the tip was left inside the patient or dropped out.After x-ray, it was found that tip was left inside the patient.The patient had to undergo removal of the tip.

Brand Name
SUCTION AND COAG.CANNULA, L.30 CM
Common Device Name
SUCTION AND COAG.CANNULA, L.30 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen,
GM 
MDR Report Key23534355
Report Number2020550-2025-02056
Device Sequence Number18413009
Product Code KNF
UDI-Device Identifier04048551155530
UDI-Public04048551155530
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
Report Date (Section F) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37270DL
Device Catalogue Number37270DL
Device Lot NumberTZ4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/31/2025
Event Location Hospital
Date Report to Manufacturer11/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICLE: 30804 - HANDLE WITH TRUMPET VALVELOT GA
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient SexUnknown